Do doctors see a lot of patients with muscle cramps?

Yes. Cramps are very common but can arise for many different reasons. There are simple treatments once properly diagnosed, but you will have to see a physician to determine your cause.
Yes. But there's often not a whole lot to do. Stretching and making sure that you ate well hydrated are the most important things. Sometimes blood tests can help determine the cause.

Related Questions

A fall caused a crack in my kneecap while out-of-town. I waited a week to see the doc. I have extreme muscle cramps in my thigh. Is that a concern?

It could be. The four muscles of the quadriceps the patella, the patellar tendon all the other soft tissues attaching to the patella , the tibial tuberosity form the extensor mechanism, so no surprise if you have some cramps in the leg. The spasm of those muscles could separate the fracture more and increase the injury. Read more...

What kind of doctor sees somebody for muscle cramps?

Start with internist. An internist is a general practitioner. Problem could be caused by medication causing low potassium, not drinking enough fluids, overusage of muscles, a muscle disease such as pmr etc. If internist can't find cause, consider a physiatrist (specialist in entire musculoskeletal system); or rheumatologist (joint and muscle diseases)., generally, drink more water, eat lots potassium rich foods (fruits). Read more...

I am deathly allergic to Sulfa meds, my doc just scribed me MELOXICAM for back pain & muscle cramps, does it have sulfa in it?

Yes, close enough to. avoid.Meloxicam is in a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs) Meloxicam is chemically designated as 4-hydroxy-2-methyl-N-(5-methyl-2-thiazolyl)-2H-1,2-benzothiazine-3-carboxamide-1,1-dioxide.It does contain sulfa, although not the typical sulfonamide structure which typically occurs in those with sulfa allergies.However, given your allergies, most would say to avoid. Read more...
No. Meloxicam's chemical structure is not similar to a sulfonamide. Most NSAIDS can be taken by patients allergic to Sulfa EXCEPT FOR CELEBREX (celecoxib). CELEBREX should never be taken by people allergic to Sulfa because part of it's chemical structure is similar to Sulfa. Read more...

Is muscle cramps or spasm related to gastritis? The patient is already has had direct stenting to lad. He is suffering from dyspepsia. What it can be?

Dyspepsia. Dyspepsia could be related to gastritis, but could also be part of either acute heart attack or another cause such as stomach or duodenal ulcer or acid reflux. Read more...
Generally NOT. If there is coronary artery occlusion secondary to athrosclerosis it would be reasonable to think that there are issues with harding of the arteries in other places which could cause these symtomes. Need to be evaluated by physician with the appropriate tests. Read more...

I have headaches, severe cough and recent muscle cramps and loss of muscle control. I have had test done and no abnormalities appeared on an MRI and nothing wrong with my lungs in an x-ray. I have not been to a doctor since the muscle cramps started. I ha

Your . Your symptoms are very concerning and you need a complete medical evaluation. I am particularly concerned about the new symptom of muscle cramping and loss of hand control. I am glad you had an MRI and x-rays, but with your persistent symptoms of headache, cough, and now muscle cramps, you need a complete and thorough medical evaluation. It may help to write down your symptoms prior to visiting your doctor so that you can explain them completely. Read more...